It seems unlikely that what you describe was caused by the Juvederm injections from a year ago. I suggest you visit your physician for an evaluation.
I had Juvederm a year ago around my mouth area. I woke up this morning and had swelling in the same areas. Why would it be?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Juvederm Swelling One Year Later
Hi CCG. The swelling one year after a Juvederm injection would not be related to the injection itself. The product does not last that long, but even if it did, side effects do not include spontaneous swelling this long after the injections.
You should go see your general practitioner about the swelling. Good luck.
Juvederm swelling one year later
One year is about the longest timeframe for Juvederm to last, particularly around the mouth area or in the lips. It could be totally unrelated to the Juvederm. I'd suggest you follow up with your injector to determine if it's related at all.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.